Feeling ill on the pill, should I stop mid cycle?

Patient

Q: I am currently on the pill but have been feeling very nauseated and dizzy. I am one day into a new pack. Should I stop taking the pill or wait till the end of the pack?

Doctor

A:   Thank you for your query.
Generally birth control pills are often associated with certain amount of side effect which does subside over a period of time of using them. But if the pill is causing a lot of discomfort then it is advisable to see your health care provider who suggested the medication for you, such that he could change the medication to a comfortable one which is suitable for you. Since you are only one day on the pill it should not make a difference to change the pill under medical supervision.
Hope that answers your query. Have a good day.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews